Madhapur - Home Delivery Available

1 Units/pack

MRP 64.10

Inclusive of all Taxes

FLAT 20% OFF On bills above 1000

FEBREX PLUS DROP 15ML DROPS

Delivery charges may apply

Delivery by Dec 1, 2020

FEBREX PLUS DROP 15ML DROPS
Febrex Plus Drops
Uses and Benefits

Uses and Benefits

Febrex Plus drops are used in the treatment of common cold and fever, and minor to moderate pains such as toothache, headache, backache, etc. This medicine is also used to ease the signs of allergy. However, the uses mentioned here are not exhaustive. There may be other conditions for which this medication may be used upon a doctor?s discretion.

Composition

Composition

The active ingredients of Febrex Plus drops are Chlorpheniramine Maleate 1mg, Paracetamol 125mg, and Phenylephrine 2.5mg/ml.

Mechanism of Action of Drugs

Mechanism of Action of Drugs

Chlorpheniramine Maleate basically tames allergy symptoms by attaching to histamine receptors. Histamines are responsible for allergic and inflammatory reactions. Chlorpheniramine Maleate blocks the action of the endogenous histamine, by reducing the negative symptoms brought on by histamine.

Paracetamol (or Acetaminophen) primarily acts as an analgesic and an antipyretic agent. It also possesses anti-inflammatory properties. It produces its analgesic effects by increasing the pain threshold and antipyresis by acting on the hypothalamic heat-regulating center.

Lastly, Phenylephrine acts on alpha-adrenergic receptors, thus helps to reduce nasal congestion, allergies, fever and reduces swollen blood vessels in the nasal passage, if any.

Contraindications and Conditions

Contraindications and Conditions

Patients with the following conditions are suggested to seek advice from their health care professionals before taking the Febrex Plus drops:

  • Hypersensitivity to any of the drugs used in the Febrex Plus drops such as Chlorpheniramine Maleate, Paracetamol, and Phenylephrine
  • Hypertension
  • Ventricular tachycardia
  • Caution:
  • Asthma
  • GI obstruction
  • Hepatic impairment
  • Hypovolemia
Side Effects

Side and Adverse Effects

The following side effects may or may not occur during the usage of this Febrex Plus drops. It is generally well tolerated when taken in prescribed dosage guidelines. More Common ones are generally mild and may include:

  • Skin rash
  • Shortness of breath
  • Feeling of sickness
  • Tinnitus
  • Dryness of mouth
  • Decreased appetite
  • Mouth ulcer
  • Palpitation
  • Dizziness

Rare but more serious adverse effects may include:

  • Anxiety
  • Reflex bradycardia
  • Tachycardia
  • Arrhythmias
  • Gangrene
  • CNS depression
  • Abdominal discomfort
How to Use

How to Use

Do not exceed the dose prescribed by your doctor, or follow the directions given on the bottle or container.
Febrex Plus drops are meant for oral administration. Shake the bottle well before consuming. Dosage can be administered with the dropper that comes along with the container.
Avoid missing a dose. In case you do, take that dose as soon as you remember; but if it is time for your next dose, skip it and take it according to your normal schedule. Don?t consume two doses at the same time which is dangerous to your health.
Take the medication after food.
Do not take more than 4 doses in 1 day (within any 24 hours). Also, do not use for more than 3 days in a row unless advised by the doctor.

Overdosage

Avoid taking more than the prescribed dosage. In case of an accidental over dose, seek prompt medical advice. Depending on the dosage, symptoms may vary but you may experience one or more of the following signs or symptoms:

  • Nausea
  • Vomiting
  • Abdominal pain
  • Anorexia
  • Metabolic acidosis
Warnings and Precautions

Warnings and Precautions

Take the medication only on the advice of a medical practitioner. Dosage adjustment or complete avoidance of the medication may be required in the following conditions:

Kidney: Caution advised among people with renal problems. If you have any, consult your doctor before the consumption of this medicine.

Liver: Caution advised among people with hepatic problems. If you have any, consult your doctor before the consumption of this medicine.

Drug Interactions: Affected by delayed gastric emptying, analgesic-associated nephropathy, anticholinergic effects, interferes with radiolabeled norepinephrine analog effect.

Precautions
  • Keep Febrex Plus drops out of sight and reach of children.
  • Keep Febrex Plus drops in a cool and dry place, away from sunlight and moisture.
  • Do not use Febrex Plus Drops beyond its expiry.

Drug Composition information
What is Chlorpheniramine Maleate for:

It is used to ease allergy signs.

How does Chlorpheniramine Maleate work:

Chlorpheniramine lowers or stops the bodys reaction to the allergen.

How should Chlorpheniramine Maleate be used:

Adult: PO- Allergic conditions- 4 mg 4-6 hourly. Max: 24 mgday. IVIMSC- Adjunct in anaphylactic shock- 10-20 mg. Total max: 40 mgday. It comes as a tablet and syrup to take by mouth, with or without food. It also comes as a solution for injection to be administered by a healthcare provider into the vein, muscle, or under the skin.

Common side effects of Chlorpheniramine Maleate :

Feeling lightheaded, sleepy, having blurred eyesight, or a change in thinking clearly. Avoid driving and doing other tasks or actions that call for you to be alert or have clear eyesight until you see how this drug affects you. Headache. Dry mouth. Good mouth care, sucking hard, sugar-free candy, or chewing sugar-free gum may help. See a dentist often.

What do I do if I miss a dose

Take a missed dose as soon as you think about it. - If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses. - Many times this drug is taken on an as needed basis.

What precautions should I take when taking Chlorpheniramine Maleate :

If you have an allergy to chlorpheniramine or any other part of this drug. Tell your doctor if you are allergic to any drugs. Make sure to tell about the allergy and what signs you had. This includes telling about rash; hives; itching; shortness of breath; wheezing; cough; swelling of face, lips, tongue, or throat; or any other signs. If you have any of these health problems: Asthma, enlarged prostate gland, glaucoma, bowel block, ulcer disease, or trouble passing urine. If you are breast-feeding.

When do I need to seek medical help

If you think there was an overdose, call your local poison control center or ER right away. Signs of a very bad reaction to the drug. These include wheezing; chest tightness; fever; itching; bad cough; blue or gray skin color; seizures; or swelling of face, lips, tongue, or throat. Very bad dizziness or passing out. Feeling very tired or weak. Any rash. Side effect or health problem is not better or you are feeling worse.

Can I take Chlorpheniramine Maleate with other medicines:

Sometimes drugs are not safe when you take them with certain other drugs and food. - Taking them together can cause bad side effects. - Be sure to talk to your doctor about all the drugs you take.

Are there any food restrictions

Avoid Alcohol

How do I store Chlorpheniramine Maleate :

Store it at controlled room temperature (15 to 30 C), and in an airtight container. Keep away from children.

Pregnancy Category

Category B : Animal reproduction studies have failed to demonstrate a risk to the fetus and there are no adequate and well-controlled studies in pregnant women OR Animal studies have shown an adverse effect, but adequate and well-controlled studies in pregnant women have failed to demonstrate a risk to the fetus in any trimester.

Therapeutic Classification

Antihistamines & Antiallergics

Applicable Offers

  • 20% Discount
    On prescription medicines, orders above Rs 1000 T & C
  • 10% Discount
    On prescription medicines, orders above Rs 200 T & C
  • MedPlus Wallet
    20% Instant Discount MedPlus Wallet T & C

Alternatives for FEBREX PLUS DROP 15ML DROPS

Drugs with same composition & strength
CENTAUR PHARMACEUTICALS PVT LTD SINAREST ORAL 15ML DROPS
1 Units / pack

78.48 22.0%

In Stock

ZUVENTUS HEALTHCARE LTD MAXTRA P 15ML DROPS
1 Units / pack

78.25 22.0%

In Stock

IPCA LABORATORIES LTD SOLVIN COLD 15ML DROPS
1 Units / pack

55.60 13.0%

In Stock

NEST PHARMA PVT LTD ACTIVE COLD P 15ML DROPS
1 Units / pack

65.00 1.0%

In Stock

ALEMBIC PHARMACEUTICALS LTD WIKORYL ORAL 15ML DROPS
1 Units / pack

76.50 19.0%

In Stock

Top
Qty 1

Error & Success message